# SDR DL76G991902

- Difficulty date: August 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N153DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24985
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 3A0900078011
- Condition: Sparking
- Location: Rt Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

F/O SEAT INOP.  WHILE MOVING SEAT ELECTRICALLY AFT A VISIBLE SPARK WAS SEEN COMING FROM RIGHT REAR LOWER PART OF SEAT (NEAR TRACK) AND SEAT JAMMED, ABLE TO MOVE MANUALLY.  MAINTENANCE FOUND POWER CHORD DAMAGED.  NO SPARE AT ARN FWD TO MCO, AS PER MEL 25-11-01A.  PLACARD INSTALLED.  PULLED F/O SEAT CB.
